# SDR SWAA2021102728351

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z-ANGLE STA 727E+10 TO767; RBL 25 AND WL 156 HAS CORROSION. / BEGAN REMOVING CORROSION ON R/H Z ANGLE IN AFT PIT AT STA 727F+10' TO STA 767; RBL 25; ORIGINAL .040' LOSS OF .007' REMAINING .033' FOUND OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. REPAIRED Z ANGKLE IAW B737 SRM 53-00-53-2R-5 P/N 146A7502-52
